# SDR SIMA20171212003

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 42,753 hours, 38,668 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. OVERWING PANEL, #2 LOWER ATTACHMENT BRACKET CRACKED. -C/A-REMOVED, FABRICATED AND INSTALLED NEW ATTACHMENT BRACKET IAW  ETN-EM-53-142.
